# SDR AALA202401192042

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 27,784 hours, 13,190 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK IS VERY DIFFICULT TO OPEN IN FLIGHT. OPENS NORMALLY ON THE GROUND BUT INFLIGHT NEEDS TO USE ELECTRONIC DOOR UNLOCK TO OPEN. CLEANED AND LUBRICATED FLIGHT DECK DOOR PER AMM 52-50-00.
